British Lung Foundation
34,858 members42,211 posts

No more serdupla for me

I had a check up 6 monthly and although i had no complaints the nurse took me off qwav and onto fostair within hours my skin was alive itching burning headache so stopped it then onto serdupla urghh my head fely it was exploding i had tremours cramp i was told it will ease off but after four weeks of symptoms i stopped it no more.. ive gone back to qwavr never again ill try to do with what my body likes qwav and ventolin gradually getting there now but what an experience.

5 Replies
oldestnewest

I actually dread having my inhalers changed because of some bad reactions to a few of them in the past. Glad you're back on the ones you're happy with x

1 like
Reply

Thank goodness its not just me i thought i was losing the plot with all the side effects obviously im not alone thankyou

2 likes
Reply

18 months ago my Seretide was changed to Sirdupla, and I thought I was going to die - tremors, cramps and violent, aggressive nightmares. After realising what was causing this, and asking to go back on Seretide, the symptoms took a long time to go away. I reported this drug to the health authorities, and I am surprised that it is still being prescribed. I hope it does not take a fatal result with someone for this drug to be banned. My best wishes for your health, Albert.

4 likes
Reply

Like you Albert i reported the side effects i wished i had not put my body throuigh four weeks of hell. The pharmasist phone me twice the first week to see how i was getting on and said it would improve but it did not. I think im just getting back to the stage i was before they changed it so fingers x for 2018 thankyou for reply

2 likes
Reply

Hi.....I can't take Tiotropium inhalers .....My throat closes and I cough & cough , it's so bad sometimes I sound like a dog barking. This reaction comes after the first usage of a new inhaler . But my chest nurse will insist on giving me every new inhaler to try. I think have finally got through ..... to leave me on Symbicort ....

Jo.

2 likes
Reply

You may also like...